Pancreatitus And Gastroparesis
Posted 18 September 2012 - 02:04 PM
I was just in the hospital with pancreatitis and no gall stones to back up the reason for me having it. I am not an alcoholic, and barely drink.
It seems I have had terrible bloating, pain under my rib cage that refers around to my back. Sometimes, the pain is unbearable.
I am in the process of weaning off. I am on the last day of 30 mg. (I was taking 60 mg daily). The doctor gave me a prescription for prozac for the next 7 days and he said then to go off everything. So far, on the lower dose, I am experiencing dizzyness, mood swings, and crying jags. But, I was already having some sadness and increased depression while on the 60 mg anyway. I was taking the Cymbalta for fibromyalgia. But, I had a history of depression and had been on Lexapro for that prior to taking the Cymbalta. The Cymbalta was supposed to take the place of the Lexapro, and have the added effect of pain relief. I think it did actually help for about the first 6 months. Since then it has been downhill. The gastro side effects started within the first few months. I have really suffered with those.
Anyone else out there that can relate or add information??
Posted 30 May 2013 - 08:05 AM
Oh man, I have been having sharp pains under my rib cage for a while, front and back. I thought it was something else, but now that I think about it, it started when I stopped taking Cymbalta. It was really bad two days ago (day 9 off). I hope it is part of the withdrawal.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users